# SDR DALA2018020700750

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 62,196 hours, 26,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Iced
- Location: Arm - Disarm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA UNABLE TO DISARM THE L1 DOOR SLIDE.   FOUND ICE IN OUTSIDE OF THE ARM - DISARM MECHANISM. REMOVED ICE, LUBED AREA WORKS NORMAL.
